Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Fell backwards, bumped the back of head on lower right side to bottom of ear. Should I be concerned?

I fell backwards and bumped the back of my head on the lower right side level to bottom of ear. I did this 2 days ago and it's sore to touch. I iced it on the day and it felt great when ice pack was on. When I initially did it there was immediate pain and after 1hr I felt like I had jetleg for test of day. I still feel like no energy and like I'm coming down with something. Should I be concerned at all.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcomte to HCM.
You shouldnt be concerned if you didnt have loss of conciousness, vomiting, amnesia or tingling in neck and hands. If you experience any of these symtoms go to hospital. If not you should just rest in a dark room and take standard painkilers. Pain should pass in a few days. WIsh you good health.
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor